C o n t e n t s



K. Andreiev and I. Egorova

Download 420594 byte View Abstract

  On the Long-Time Asymptotics for the Korteweg-de Vries Equation with Steplike Initial Data Associated with Rarefaction Waves (325-343)


A.M. Kholkin and T.A. Sanikidze

Download 312224 byte View Abstract

  Comparison of Solutions of the Nonlinear Transfer Equation (344-352)


Sampa Pahan1, Buddhadev Pal2, and Arindam Bhattacharyya3

Download 361659 byte View Abstract

  On Compact Super Quasi-Einstein Warped Product with Nonpositive Scalar Curvature (353-363)


Sasha Sodin

Download 510573 byte View Abstract

  Fluctuations of Interlacing Sequences (364-401)


D. Zakora

Download 466576 byte View Abstract

  On Properties of Root Elements in the Problem on Small Motions of Viscous Relaxing Fluid (402-413)


Download 1307525 byte

  The sixtieth birthday of Mikhail Leonidovich Sodin (414-416)


Download 1264122 byte

  Mikhail Samuilovich Lifshits (to the centennial anniversary) (417-428)


Download 128459 byte

  Author index to volume 13 for year 2017 (429-431)